MathSciNet Relay Station
MathSciNet bibliographic data
MR1403094 60K25 (90B15)
Stolyar, A. L. On the stability of multiclass queueing networks: a relaxed sufficient condition via limiting fluid processes. Markov Process. Related Fields 1 (1995), no. 4, 491–512.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement